Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An inequality for the distribution of a sum of certain Banach space valued random variables


Author: J. Kuelbs
Journal: Bull. Amer. Math. Soc. 80 (1974), 549-552
MSC (1970): Primary 60B05, 60B10, 60F10; Secondary 28A40
MathSciNet review: 0391213
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60B05, 60B10, 60F10, 28A40

Retrieve articles in all journals with MSC (1970): 60B05, 60B10, 60F10, 28A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13492-0
PII: S 0002-9904(1974)13492-0